# SDR FDEA202012033024

- Difficulty date: December 3, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113N164131
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TRAILING EDGE PANEL OUTBOARD OF AILERON IS CORRODED.  REPAIRED PER B757 SRM 57-51-01-2R.
